Indian Journal of Anaesthesia  
About us | Editorial board | Search | Ahead of print | Current Issue | Past Issues | Instructions
Home | Login  | Users Online: 3376  Print this pageEmail this pageSmall font sizeDefault font sizeIncrease font size    


This article has been cited by
1Extracorporeal Treatment for Metformin Poisoning
Diane P. Calello,Kathleen D. Liu,Timothy J. Wiegand,Darren M. Roberts,Valéry Lavergne,Sophie Gosselin,Robert S. Hoffman,Thomas D. Nolin,Marc Ghannoum
Critical Care Medicine.2015;43(8)1716
[DOI]
2Extracorporeal Treatment for Metformin Poisoning
R.C.L. Page
Critical Care Medicine.2014;35(8)763
[DOI]
3Therapeutic Concentrations of Metformin: A Systematic Review
Farshad Kajbaf,Marc E. De Broe,Jean-Daniel Lalau
Clinical Pharmacokinetics.2016;55(4)439
[DOI]
4Metformin-Induced Hemolytic Anemia in a Patient With Glucose-6-Phosphate Dehydrogenase Deficiency
Nicole A. Ruggiero,Troy D. Kish,Mikyung L. Lee
American Journal of Therapeutics.2016;23(2)e575
[DOI]
5Review of Biguanide (Metformin) Toxicity
George Sam Wang,Christopher Hoyte
Journal of Intensive Care Medicine.2019;34(11-12)863
[DOI]
  Contact us 
  Subscribe 
  Advertise 

Submit articles
Most popular articles
Joiu us as a reviewer
Email alerts
Recommend this journal